# SDR UPS08851602

- Difficulty date: January 10, 2008
- Submitted: February 4, 2008
- Operation: Air carrier
- Aircraft: N702UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45902
- Aircraft time: 68,725 hours, 26,121 cycles
- System (JASC): 5541 · Rudder, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 16TH RIB FROM BOTTOM OF RUDDER ON LE CAVITY CRACKED.  RUDDER REPLACED ON N/R 123801.
